# SDR YENA2025021700158

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 02150
- Aircraft time: 80,777 hours, 28,815 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Deoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#2143, EWR-PBI. 'ON INITIAL DESCENT,DEPARTING FL340, 2 ENG ON , APU OFF, AFT CABIN REPORTED DIRTY SOCKS SMELL. ( APU SYSTEM ); REMOVED AND REPLACED APU DEOILER VALVE  O-RINGS IAW AMM 49-91-49 LEACK CK GOOD MDDR# 573947 CLEARED  MX-4 UPDATED  PLACARD REMOVED.'
